# SDR IPXA2019072644908

- Difficulty date: July 15, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT MLG WW AFT O/B SIDE VERTICAL STIFFENER IS CRACKED. REMOVED AND REPLACED CRACKED LT MLG WW AFT O/B SIDE VERTICAL STIFFENER IAW SRM 51-33-01 & 51-35-01. (MINOR)
